Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (667) (Citation History)
· Refereed Citations to the Article
· Also-Read Articles (Reads History)
·
· Translate This Page
Title:
Asymptotic approximations for stellar nonradial pulsations
Authors:
Tassoul, M.
Affiliation:
AA(Montreal, Universite, Montreal, Canada)
Publication:
Astrophysical Journal Supplement Series, vol. 43, Aug. 1980, p. 469-490. (ApJS Homepage)
Publication Date:
08/1980
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Asymptotic Methods, Stellar Models, Stellar Oscillations, Mathematical Models, Vibration Mode
DOI:
10.1086/190678
Bibliographic Code:
1980ApJS...43..469T

Abstract

The problem of linear nonradial oscillations in stars is reconsidered using sound asymptotic expansions. High-order p- and g-modes are investigated. In the case of g-modes, the possibility of resonance occurs when the model possesses more than one zone in which spatial oscillations may occur.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints